# SDR UALA2011022500953

- Difficulty date: February 24, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 44,845 hours, 12,331 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT WING SLIDE EICAS MESSAGE.  REPLACED S219 RT WING SLIDE DOOR SENSOR.  PERFORMED GROUND PROX BOX SENSOR CHECKED, NO FAULTS.  NO MESSAGE ON EICAS. PERFORMED OVERWING EMERGENCY TEST ON P61 PANEL.  CHECKED OK.  RESET AND REARMED ALL OVERWING EMERGENCY HATCH DOORS. CHECKED OK.
